Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 73, NWS Wilmington, OH

May 3, 2011Franklin County, Madison County, Pickaway County, Ohio

NWS Wilmington, OH issued this river flood warning at May 3, 2011, 6:10 PM EDT for Franklin County, Madison County, Pickaway County, Ohio. It took effect at May 3, 2011, 7:00 PM EDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
May 3, 2011, 6:10 PM EDT (22:10 UTC)
In effect from
May 3, 2011, 7:00 PM EDT
Expired
May 5, 2011, 9:33 AM EDT
In force
39 hr
Issued by
NWS Wilmington, OH
Flood severity
Minor

Counties Franklin County, OH, Madison County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 74 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Darby Creek at Darbyville (DBVO1). The gauge peaked at 10.77 ft at May 4, 2011, 3:00 PM EDT.

actionminormoderate5101505/0305/0405/0505/06
Action stage
10 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03230500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

755 
WGUS41 KILN 032210
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
610 PM EDT TUE MAY 3 2011

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...

  BIG DARBY CREEK AT DARBYVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER DEPTH MAY BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

&&

OHC049-097-129-041010-
/O.NEW.KILN.FL.W.0073.110503T2300Z-110505T1900Z/
/DBVO1.1.ER.110503T2300Z.110504T1200Z.110505T1300Z.NO/
610 PM EDT TUE MAY 3 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG DARBY CREEK AT DARBYVILLE
* UNTIL THURSDAY AFTERNOON.
* AT 5 PM THE STAGE WAS 9.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 10.6 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY LATE THURSDAY MORNING.
* AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY 
  CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES.
  

$$
7 follow-up statements
610 
WGUS81 KILN 040032
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
832 PM EDT TUE MAY 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN
  SCIOTO RIVER AT CIRCLEVILLE
  SCIOTO RIVER AT PIKETON
  HOCKING RIVER AT ENTERPRISE
  BIG DARBY CREEK AT DARBYVILLE
  OHIO BRUSH CREEK ABOVE WEST UNION

OHC061-040832-
/O.EXT.KILN.FL.W.0064.000000T0000Z-110506T1215Z/
/MIAO1.1.ER.110503T0737Z.110504T0600Z.110506T0615Z.NO/
832 PM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL FRIDAY MORNING.
* AT 7 PM THE STAGE WAS 20.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER IS NEAR CREST...IT WILL START TO FALL AFTER MIDNIGHT. THE
  RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING.
* AT STAGES NEAR 22.0 FEET, FLOOD WATERS AFFECT HOMES JUST NORTH OF 
  MIAMITOWN.
  

$$

OHC129-040832-
/O.CON.KILN.FL.W.0066.000000T0000Z-110506T0400Z/
/CRCO1.1.ER.110503T2212Z.110505T0000Z.110505T2200Z.NO/
832 PM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL LATE THURSDAY NIGHT.
* AT 7 PM THE STAGE WAS 14.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 16.4 FEET BY TOMORROW EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EVENING.
* AT STAGES NEAR 16.0 FEET, LOWLAND FLOODING CONTINUES ALONG THE RIVER 
  AND ABOUT ONE FOOT OF WATER CAN BE EXPECTED ALONG PORTIONS OF ISLAND 
  ROAD.
  

$$

OHC131-145-040831-
/O.EXT.KILN.FL.W.0067.000000T0000Z-110508T0000Z/
/PKTO1.1.ER.110503T2032Z.110505T1200Z.110507T1800Z.NO/
832 PM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL SATURDAY EVENING.
* AT 8 PM THE STAGE WAS 19.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.7 FEET BY THURSDAY MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON.
* AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS 
  NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  

$$

OHC049-097-129-040831-
/O.CON.KILN.FL.W.0073.000000T0000Z-110505T1900Z/
/DBVO1.1.ER.110503T2355Z.110504T1200Z.110505T1300Z.NO/
832 PM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG DARBY CREEK AT DARBYVILLE
* UNTIL THURSDAY AFTERNOON.
* AT 8 PM THE STAGE WAS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 10.6 FEET BY TOMORROW MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE THURSDAY MORNING.
* AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY 
  CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES.
  

$$

OHC073-040831-
/O.EXT.KILN.FL.W.0072.000000T0000Z-110505T0615Z/
/ENTO1.1.ER.110503T2046Z.110504T0600Z.110505T0015Z.NO/
832 PM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE HOCKING RIVER AT ENTERPRISE
* UNTIL LATE WEDNESDAY NIGHT.
* AT 8 PM THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 13.3 FEET AROUND MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* AT STAGES NEAR 13.0 FEET, FLOODING BEGINS ON STATE ROUTE 93 JUST SOUTH
  OF LOGAN. LOWLAND FLOODING CAN BE EXPECTED IN PORTIONS OF WEST 
  LOGAN...AND FLOODING NEAR ROCKBRIDGE WORSENS.
  

$$

OHC001-040831-
/O.CON.KILN.FL.W.0065.000000T0000Z-110504T1430Z/
/WUNO1.1.ER.110503T1335Z.110503T2245Z.110504T0830Z.NO/
832 PM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO BRUSH CREEK ABOVE WEST UNION
* UNTIL WEDNESDAY MORNING.
* AT 8 PM THE STAGE WAS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* THE RIVER IS CURRENTLY CRESTING AND WILL BEGIN TO FALL. THE RIVER IS
  FORECAST TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW MORNING.
* AT STAGES NEAR 20.0 FEET, WATER RISES OVER THE EAST SIDE OF STATE 
  ROUTE 348 SOUTH OF CEDAR MILLS...WITH LOWLAND FLOODING CONTINUING NEAR
  PEEBLES.
  

$$
861 
WGUS81 KILN 040825
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
425 AM EDT WED MAY 4 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  BIG DARBY CREEK AT DARBYVILLE
  HOCKING RIVER AT ENTERPRISE

OHC049-097-129-041625-
/O.EXT.KILN.FL.W.0073.000000T0000Z-110505T1400Z/
/DBVO1.1.ER.110503T2355Z.110504T1800Z.110505T0800Z.NO/
425 AM EDT WED MAY 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG DARBY CREEK AT DARBYVILLE
* UNTIL THURSDAY MORNING.
* AT 4 AM THE STAGE WAS 10.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 10.6 FEET BY THIS AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW MORNING.
* AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY 
  CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES.
  

$$

OHC073-041625-
/O.EXT.KILN.FL.W.0072.000000T0000Z-110505T0445Z/
/ENTO1.1.ER.110503T2046Z.110504T0600Z.110504T2245Z.NO/
425 AM EDT WED MAY 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE HOCKING RIVER AT ENTERPRISE
* UNTIL LATE TONIGHT.
* AT 4 AM THE STAGE WAS 13.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING.
* AT STAGES NEAR 13.0 FEET, FLOODING OCCURS ON STATE ROUTE 93 JUST SOUTH
  OF LOGAN. LOWLAND FLOODING CONTINUES IN PORTIONS OF WEST 
  LOGAN AND NEAR ROCKBRIDGE.
  

$$
956 
WGUS81 KILN 041442
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1042 AM EDT WED MAY 4 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  BIG DARBY CREEK AT DARBYVILLE

OHC049-097-129-042242-
/O.EXT.KILN.FL.W.0073.000000T0000Z-110505T1500Z/
/DBVO1.1.ER.110503T2355Z.110504T1800Z.110505T0900Z.NO/
1042 AM EDT WED MAY 4 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL THURSDAY MORNING... 
THE FLOOD WARNING CONTINUES FOR
  THE BIG DARBY CREEK AT DARBYVILLE
* UNTIL THURSDAY MORNING.
* AT 10 AM THE STAGE WAS 10.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 10.7 FEET THIS AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW MORNING.
* AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY 
  CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES.
  

$$
688 
WGUS81 KILN 041757
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
157 PM EDT WED MAY 4 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  SCIOTO RIVER AT CIRCLEVILLE
  SCIOTO RIVER AT PIKETON

OHC129-050157-
/O.CON.KILN.FL.W.0066.000000T0000Z-110507T0300Z/
/CRCO1.1.ER.110503T2212Z.110505T0000Z.110506T2100Z.NO/
157 PM EDT WED MAY 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL FRIDAY EVENING.
* AT 1 PM THE STAGE WAS 17.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 18.0 FEET BY THIS EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.
* AT STAGES NEAR 18.0 FEET, LOW LYING AREAS NORTH OF CIRCLEVILLE NEAR 
  LITTLE WALNUT BEGIN TO FLOOD. FLOODING ALSO WORSENS AT THE 
  INTERSECTION OF CANAL ROAD AND STATE ROUTE 104 AND ON ISLAND ROAD 
  NORTH OF CIRCLEVILLE. BACKWATER FLOODING OCCURS ALONG BIG DARBY CREEK 
  NEAR CIRCLEVILLE.
  

$$

OHC131-145-050157-
/O.CON.KILN.FL.W.0067.000000T0000Z-110507T2100Z/
/PKTO1.1.ER.110503T2032Z.110505T0600Z.110507T1500Z.NO/
157 PM EDT WED MAY 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL SATURDAY AFTERNOON.
* AT 1 PM THE STAGE WAS 23.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.7 FEET BY AFTER MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SATURDAY MORNING.
* AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS 
  NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  

$$
294 
WGUS81 KILN 050154
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
954 PM EDT WED MAY 4 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  BIG DARBY CREEK AT DARBYVILLE

OHC049-097-129-050954-
/O.EXT.KILN.FL.W.0073.000000T0000Z-110505T1900Z/
/DBVO1.1.ER.110503T2355Z.110504T1530Z.110505T1300Z.NO/
954 PM EDT WED MAY 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG DARBY CREEK AT DARBYVILLE
* UNTIL THURSDAY MORNING.
* AT 9 PM THE STAGE WAS 10.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE TOMORROW 
  MORNING.
* AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY 
  CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES.
  

$$
486 
WGUS81 KILN 050938
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
538 AM EDT THU MAY 5 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  SCIOTO RIVER AT CIRCLEVILLE
  SCIOTO RIVER AT PIKETON
  BIG DARBY CREEK AT DARBYVILLE

OHC129-051738-
/O.CON.KILN.FL.W.0066.000000T0000Z-110507T0700Z/
/CRCO1.1.ER.110503T2212Z.110505T0700Z.110507T0100Z.NO/
538 AM EDT THU MAY 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL LATE FRIDAY NIGHT.
* AT 4 AM THE STAGE WAS 18.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE 
  EVENING.
* AT STAGES NEAR 18.5 FEET, FLOODING OCCURS NEAR THE OLD SHADY ACRES 
  MOBILE HOME PARK NEAR BIG DARBY CREEK. FLOODING ALSO AFFECTS LOW LYING
  AREAS NEAR LITTLE WALNUT AND CANAL AND ISLAND ROADS.
  

$$

OHC131-145-051738-
/O.CON.KILN.FL.W.0067.000000T0000Z-110508T0200Z/
/PKTO1.1.ER.110503T2032Z.110504T2200Z.110507T2000Z.NO/
538 AM EDT THU MAY 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL SATURDAY EVENING.
* AT 5 AM THE STAGE WAS 22.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL FALL TODAY BEFORE RISING BACK TO NEAR 22.8 FEET 
  THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  AFTERNOON.


$$

OHC049-097-129-051738-
/O.CON.KILN.FL.W.0073.000000T0000Z-110505T1900Z/
/DBVO1.1.ER.110503T2355Z.110504T1530Z.110505T1300Z.NO/
538 AM EDT THU MAY 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG DARBY CREEK AT DARBYVILLE
* UNTIL THIS AFTERNOON.
* AT 5 AM THE STAGE WAS 10.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS 
  MORNING.
  

$$
896 
WGUS81 KILN 051333
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
933 AM EDT THU MAY 5 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  BIG DARBY CREEK AT DARBYVILLE

OHC049-097-129-051403-
/O.CAN.KILN.FL.W.0073.000000T0000Z-110505T1900Z/
/DBVO1.1.ER.110503T2355Z.110504T1530Z.110505T1115Z.NO/
933 AM EDT THU MAY 5 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG DARBY CREEK AT DARBYVILLE
* AT 9 AM THE STAGE WAS 9.7 FEET.
* THE RIVER FELL BELOW FLOOD STAGE THIS MORNING.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 8.2 FEET BY TOMORROW MORNING. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at May 3, 4:35 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 3, 4:35 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
435 PM EDT TUE MAY 3 2011

.SYNOPSIS...
A COLD FRONT AND ASSOCIATED WAVES OF LOW PRESSURE WILL MOVE EAST
OF THE AREA TONIGHT. A DISTURBANCE IN THE UPPER ATMOSPHERE WILL
BRING A CHANCE OF SHOWERS ON WEDNESDAY. DRY AIR WILL MOVE IN WITH
HIGH PRESSURE FOR WEDNESDAY NIGHT AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
RAIN IS MOVING OFF TO THE EAST LATE THIS AFTERNOON. HEAVY RAIN IS
OVER SO ENDED FLOOD WATCH. SEVERAL RIVER POINTS ARE IN FLOOD.
INFORMATION ON AREA RIVERS CAN BE ACCESSED ON THE WEB AT
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=ILN ALL LOWER CASE.

SATELLITE AND OBS INDICATE DECREASING CLOUDS TO THE WEST IN A DRY
SLOT BETWEEN THE COLD FRONT TO THE EAST AND THE UPPER AIR
DISTURBANCE OVER NORTHERN ILLINOIS. A FEW BREAKS IN CLOUDS WILL
HELP TEMPERATURES FALL OFF TO THE UPPER 30S TONIGHT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
A RATHER POTENT SHORT WAVE IN THE UPPER ATMOSPHERE WILL AFFECT THE
REGION ON WEDNESDAY. THERE WILL BE A GOOD CHANCE FOR RAIN SHOWERS
IN THE COOL AIRMASS SURROUNDING THE DISTURBANCE AS IT PUSHES IN
FROM THE NORTHWEST AHEAD OF SURFACE HIGH PRESSURE. RAINFALL
AMOUNTS SHOULD BE LIGHT AND NOT CONTRIBUTE MUCH TO RIVER FLOODING.
TEMPERATURES WILL TOP OUT IN THE 50S.

HIGH PRESSURE WILL CLEAR THINGS OUT WEDNESDAY NIGHT. CLEAR AND
CALM CONDITIONS ALONG WITH THE COOL AIRMASS MAY BRING PATCHY FROST
AS READINGS FALL TO THE MID 30S.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
HIGH PRESSURE ON THURSDAY WITH MODELS IN STRONG AGREEMENT TO START
OUT THE EXTENDED FORECAST THIS AFTERNOON. DIFFERENCE BETWEEN MAV AND
MET GUIDANCE THROUGH EARLY FRIDAY WAS NEGLIGIBLE AND CONSISTENT WITH
CURRENT FORECAST SO LITTLE CHANGE WAS MADE HERE.

A WEAK SURFACE LOW IS PROGGED TO WORK EAST THROUGH THE LOWER GREAT
LAKES ON FRIDAY AND IS SUPPORTED BY A H5 SHORTWAVE WORKING THROUGH
THE REGION AT THE SAME TIME AS IT GETS PULLED INTO THE LARGER LOW
STRENGTHENING NORTH OF THE GULF OF ST LAWRENCE. THE UPPER LOW IS
WEAKENING AS IT INITIALLY IS RUNNING THROUGH A WEAK RIDGE IN PLACE
OVER THE OHIO VALLEY AT THIS TIME.

A SURFACE RIDGE BUILDS OVER THE TENNESSEE VALLEY ON SATURDAY AND
MODELS ARE SHOWING A DISTURBANCE TAKING AIM ON THE OHIO VALLEY BY
THE LATE NIGHT AND INTO SUNDAY MORNING. LITTLE UPPER SUPPORT IS
BEING OFFERED OTHER THAN A PROGRESSIVE NATURE TO THE FLOW AS H5
REMAINS ZONAL WEST NORTHWESTERLY. A WARM FRONT SOUTHWEST OF THE OHIO
VALLEY IS BEING PROGGED TO SET UP STARTING AS EARLY AS SUNDAY AND
THEN LIFTING INTO THE REGION TOWARDS THE END OF THE FORECAST PERIOD.
COULD NOT RULE OUT SHOWERS AND THUNDERSTORMS IN THE LAST SEVERAL
DAYS BUT WAS ABLE TO KEEP THE CHANCES ON THE LOW SIDE. TEMPERATURES
IN THE WARM SECTOR WILL SOAR TO WELL ABOVE NORMAL IN THE MIDDLE OF
NEXT WEEK IF THE WARM FRONT PROGRESSES AS DEPICTED BY THE MODELS.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
RAIN HAS CONTINUED TO PUSH TO THE EAST WITH A DIMINISHING TREND
EARLY THIS AFTN. CEILINGS ARE GENERALLY MVFR TO START BUT EXPECT
A TEMPORARY IMPROVING TREND IN THE WEST WITH VFR CIGS DURG THE LATE
AFTN/EARLY EVENING. HOWEVER A SECONDARY DISTURBANCE DROPPING INTO
THE REGION WILL BRING MVFR CEILINGS BACK INTO THE AREA WITH SOME
ADDITIONAL SHOWERS POSSIBLE. DUE TO LIMITED COVERAGE HAVE LIMITED
MENTION TO VCSH LATE TONIGHT AND EARLY WED.

OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE ON FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...FRANKS
AVIATION...AR
Hazardous weather outlook, May 3, 3:58 PM EDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
358 PM EDT TUE MAY 3 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-042000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
358 PM EDT TUE MAY 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

COLD AIR AND CLEARING SKIES COULD LEAD TO FROST WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 3, 1:59 PM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
159 PM EDT TUE MAY 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     FLOOD            BROOKSVILLE             38.68N 84.07W
05/03/2011                   BRACKEN            KY   LAW ENFORCEMENT

            5 ROADS CLOSED DUE TO HIGH WATER.

&&

BC
Local storm report, May 3, 2:03 PM EDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
203 PM EDT TUE MAY 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLOOD            FALMOUTH                38.67N 84.33W
05/03/2011                   PENDLETON          KY   LAW ENFORCEMENT

            6 COUNTY ROADS CLOSED DUE TO HIGH WATER. A FEW OTHERS
            HAVE BEEN OPENED.

&&

MIKEG
Local storm report, May 3, 2:10 PM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
210 PM EDT TUE MAY 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLOOD            5 WNW MOUNT OLIVET      38.57N 84.12W
05/03/2011                   BRACKEN            KY   LAW ENFORCEMENT

            WATER FROM NORTH FORK LICKING RIVER COVERING PORTION OF
            SR 539.

1200 PM     FLOOD            PIQUA                   38.47N 84.04W
05/03/2011                   ROBERTSON          KY   LAW ENFORCEMENT

            JOHNSON CREEK ROSE HALFWAY ACROSS ROADWAY

&&

SNYDER
Local storm report, May 3, 2:31 PM EDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
231 PM EDT TUE MAY 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     HEAVY RAIN       4 W ROCKBRIDGE          39.58N 82.60W
05/03/2011  M1.74 INCH       HOCKING            OH   TRAINED SPOTTER

&&

BC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 6:08 AM EDTAreal Flood AdvisoryILNAdams, Brown, Clermont, Highland4 hr
May 3, 7:46 AM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Hamilton, Warren3 hr
May 3, 8:26 AM EDTAreal Flood AdvisoryILNAdams, Brown, Highland, Pike, Scioto4 hr
May 3, 8:34 AM EDTAreal Flood AdvisoryILNClinton, Fairfield, Fayette, Highland, Hocking, Madison and 2 more3 hr
May 3, 9:27 AM EDTAreal Flood WarningILNGreene, Warren40 hr
May 3, 9:40 AM EDTRiver Flood WarningILNAdams19 hr
May 3, 10:05 AM EDTAreal Flood WarningILNAdams, Brown, Scioto4 hr
May 3, 10:22 AM EDTRiver Flood AdvisoryILNLicking5 hr
May 3, 10:31 AM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking, Madison, Union3 hr
May 3, 10:42 AM EDTRiver Flood WarningILNPickaway71 hr
May 3, 10:42 AM EDTRiver Flood WarningILNPike, Scioto4 days
May 3, 10:58 AM EDTAreal Flood WarningILNAdams, Brown, Scioto3 hr
May 3, 11:05 AM EDTRiver Flood WarningILNRoss8 hr
May 3, 11:23 AM EDTAreal Flood WarningILNBrown, Clermont, Highland6 hr
May 3, 11:40 AM EDTRiver Flood AdvisoryILNDelaware, Franklin3 hr
May 3, 12:25 PM EDTRiver Flood WarningILNMiami, Shelby3 hr
May 3, 12:28 PM EDTRiver Flood WarningILNClermont, Hamilton, Warren5 hr
May 3, 12:28 PM EDTRiver Flood WarningILNClermont, Hamilton5 hr
May 3, 12:41 PM EDTAreal Flood WarningILNAdams, Fairfield, Highland, Hocking, Pickaway, Pike and 2 more5 hr
May 3, 2:02 PM EDTAreal Flood WarningILNAdams, Scioto3 hr
May 3, 4:23 PM EDTRiver Flood WarningILNHocking25 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.